Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 45, NWS Philadelphia/Mount Holly

June 12, 20124 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 12, 2012, 9:26 PM EDT for 4 counties in New Jersey. It was in force for 97 min.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 9:26 PM EDT (01:26 UTC)
Expired
Jun 12, 2012, 11:03 PM EDT
In force
97 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WGUS81 KPHI 130126
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT TUE JUN 12 2012

NJC001-011-015-033-130430-
/O.NEW.KPHI.FA.Y.0045.120613T0126Z-120613T0430Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-ATLANTIC NJ-SALEM NJ-CUMBERLAND NJ-
926 PM EDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
  NORTHERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1230 AM EDT

* AT 926 PM EDT...HEAVY RAIN CONTINUES TO MOVE THROUGH SOUTHERN NEW 
JERSEY. RAINFALL AMOUNTS OF 1 OF 2 INCHES ARE EXPECTED ACROSS THE 
AREA. THE HEAVY RAIN WILL CAUSE FLOODING OF ROADS AND AREAS OF POOR 
DRAINAGE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 3937 7468 3938 7534 3962 7535 3961 7472

$$

MEOLA
1 follow-up statement
516 
WGUS81 KPHI 130303
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT TUE JUN 12 2012

NJC001-011-015-033-130313-
/O.CAN.KPHI.FA.Y.0045.000000T0000Z-120613T0430Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-ATLANTIC NJ-SALEM NJ-CUMBERLAND NJ-
1103 PM EDT TUE JUN 12 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHERN CUMBERLAND...SOUTHEASTERN SALEM...WESTERN ATLANTIC AND
SOUTHEASTERN GLOUCESTER COUNTIES...

THE AREA CONTAINED IN THE FLOOD ADVISORY HAS BEEN UPGRADED TO A 
FLOOD WARNING...SO THE FLOOD ADVISORY PREVIOUSLY IN EFFECT HAS BEEN 
CANCELLED.

LAT...LON 3937 7468 3938 7534 3962 7535 3961 7472

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 12, 7:36 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 12, 7:36 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT TUE JUN 12 2012

.SYNOPSIS...
A COLD FRONT FROM WESTERN NEW YORK TO THE LOWER MISSISSIPPI VALLEY
WILL REACH THE EAST COAST WEDNESDAY MORNING AS LOW PRESSURE FORMS
NEAR DELMARVA. THE LOW AND FRONT WILL SAG SLOWLY SOUTHEASTWARD AND
OFFSHORE OFF THE CAROLINAS BY THURSDAY. STRENGTHENING HIGH PRESSURE
IN SOUTHEAST CANADA WILL BE THE PRIMARY INFLUENCE FOR OUR AREA
LATER THURSDAY THROUGH THIS COMING WEEKEND AND POSSIBLY INTO EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MID-LEVEL TROUGH STILL TO THE WEST OF THE REGION WITH THE SURFACE
FRONT NOW ENTERING INTO WESTERN PENNSYLVANIA. PRE-FRONTAL TROUGH
SETUP ACROSS WESTERN PENNSYLVANIA AND WHEN COMBINED WITH SOME EARLY
AFTERNOON CLEARING INSTABILITY WAS TAPPED AND A CONVECTIVE LINE
FORMED. DO NOT THINK THIS LINE HAS A CHANCE TO MAKE IT ALL WAY INTO
OUR AREA TONIGHT, ESPECIALLY SINCE ALL OF OUR INSTABILITY IS ALOFT
DUE TO THE VAST CLOUD COVER. WE WILL CONTINUE TO DEAL WITH THE AREA
OF WIDESPREAD SHOWERS NOW MOVING THROUGH THE REGION TIED TO A
PASSING MID-LEVEL SHORTWAVE TROUGH OF LOW PRESSURE AND DIFFLUENT
FLOW ALOFT.

THE ACTUAL FRONTAL PASSAGE WILL NOT HAPPEN UNTIL LATE TONIGHT INTO
TOMORROW MORNING. ALL THE MODELS THEN DEVELOP A WAVE OF LOW PRESSURE
OFF THE DELMARVA COAST BY TOMORROW MORNING WHICH WILL HELP TO
PROVIDE A MORE WESTERLY FLOW AT THE SURFACE TO HELP SCOUR OUT SOME
OF THE LOW CLOUDS THAT WILL BE AROUND TOMORROW MORNING.

WITH ALL THE CLOUD COVER AND A COOL EASTERLY FLOW, WE WILL CONTINUE
TO SEE OVERNIGHT LOWS IN THE MID-60S...A BLEND OF THE MAV/METMOS
WORKED BEST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
LOW PRESSURE SITTING OFF THE DELMARVA COAST DURING THE DAY WILL MOVE
SLIGHTLY TO THE SOUTHEAST DURING THE DAY. WE WILL SEE WINDS BACK
FROM THE WEST TO A MORE NORTHEASTERLY FLOW...ONCE AGAIN. AS OF NOW
SKIES WILL BEGIN TO CLEAR FROM WEST TO EAST DURING THE DAY EXCEPT
NEAR THE COAST WHERE THE ONSHORE FLOW WILL KEEP CLOUDS AROUND. THE
PRECIPITATION WILL ALSO COME TO AN END BY MID-DAY FROM WEST TO EAST
AS THE LOW CHURNS ACROSS OUR COASTAL WATERS. THERE IS STILL A CHANCE
THAT WITHIN THE MOIST NORTHEAST FLOW WE COULD SEE SOME LIGHT SHOWERS
ALONG THE COAST AS THE MID-LEVEL TROUGH PULLS THROUGH THE REGION.

TEMPERATURES WILL BE IN THE UPPER 70S TO LOW 80S ACROSS THE REGION,
AGAIN EXCEPT FOR DOWN THE SHORE WITH THE ONSHORE FLOW. WINDS WILL
ALSO BE GUSTY DURING THE AFTERNOON HOURS AS HIGH PRESSURE MOVES DOWN
FROM THE NORTHWEST AND WITH THE LOW OFF THE COAST, THE PRESSURE
GRADIENT BEGINS TO TIGHTEN.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE PERIOD BEGINS WITH THE COLD FRONT MOVING OFFSHORE. AFTER THAT,
BIG SURFACE HIGH PRESSURE WITH A LOT OF TEETH LOOKS LIKE IT'S GOING
TO ANCHOR ITSELF ACROSS THE REGION THROUGH MUCH OF THE PERIOD.

IN THE MID-LEVELS, A RIDGE WILL EXTENT FROM TEXAS TO MAINE EARLY IN
THE PERIOD. TOWARD THE LATTER HALF, THE RIDGE WEAKENS OVER THE DEEP
SOUTH BUT REMAINS IN THE NORTHEAST HELPING TO FORM A REX BLOCK.

THE REGION WILL SEE LOWER HUMIDITY LATE THIS WEEK, BUT SHOULD TRANSITION
TO SOMETHING MORE STICKY TOWARD THE END OF THE PERIOD.

TEMPERATURES WILL MAINLY BE AT OR BELOW NORMAL THROUGH THE PERIOD.
NO MAJOR HEAT TO SPEAK OF.

WINDS WILL START OFF FROM THE NORTHEAST, TURN MORE EASTERLY OVER THE
WEEKEND, AND THEN GO MORE SOUTHEASTERLY LATE IN THE PERIOD. THE
FETCH LOOKS PRETTY GOOD AT TIMES.

WHILE WE'RE CONFIDENT THAT THIS PERSISTENT ONSHORE FLOW IS GOING TO
HELP HOLD TEMPERATURES DOWN DURING THIS PERIOD, WE'RE NOT SO
CONFIDENT HOW IT'S GOING TO AFFECT OUR SKY COVER NOR THE EXTENT OF
ANY LIGHT PRECIPITATION, BUT RIGHT NOW WE FEEL THAT WE COULD VERY
WELL SEE A STRING OF CLOUDY LATE NIGHTS/EARLY MORNINGS. DURING THE
DAY TIME HOURS, PARTLY SUNNY SKIES LOOK LIKE A GOOD BET WITH THE LOW
LEVEL MOISTURE IN PLACE.

CURRENT THINKING IS THAT WE'LL STILL HAVE SOME CLOUD COVER AROUND
WEDNESDAY NIGHT WITH THE DEPARTING FRONT. THURSDAY NIGHT DOESN'T
LOOK BAD AS IT WILL BE IN TRANSITION. FRIDAY NIGHT, SATURDAY NIGHT,
SUNDAY NIGHT, AND MONDAY NIGHT ALL SHOW SIGNS OF AT LEAST SOME CLOUD
COVER WITH INCREASING MOISTURE, HIGH PRESSURE ALOFT, AND A RECURRING
LOW LEVEL INVERSION. FOR NOW WILL SHOW AN INCREASE IN CLOUDS IN
THE GRIDS, BUT HOLD OF ON THE DRIZZLE IDEA.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MAINLY MVFR CONDITIONS EARLY THIS EVENING AS SHOWERS MOVE ACROSS THE
AREA. THERE ARE STILL A FEW SPOTS OF VFR...BUT THIS SPOTS SHOULD
FILL IN WITH THE LOSS OF HEATING. AT THIS POINT...THE THUNDER THREAT
LOOKS FAIRLY LOW...SO IT WILL NOT BE INCLUDED IN THE FORECAST. THE
MOST LIKELY LOCATIONS TO SEE LIGHTNING (SHOULD IT OCCUR) WOULD BE
KRDG AND KABE. THESE FORECASTS WILL BE UPDATED AS THE THUNDER
THREAT INCREASES.

OTHERWISE...MVFR CONDITIONS SHOULD DROP TO IFR (FOR LOW CEILINGS)
BETWEEN 0300 UTC AND 0600 UTC AS THE MAIN AREA OF SHOWERS MOVES WEST
TO EAST ACROSS THE AREA. A SURFACE COLD FRONT WILL CROSS WESTERN
AREAS AFTER 0800 UTC...SHIFTING WINDS TO THE NORTH. AS THE FRONT
PASSES...CONDITIONS SHOULD IMPROVE FROM IFR TO MVFR FROM WEST TO
EAST BETWEEN 0800 UTC AND 1200 UTC WEDNESDAY.

VFR CONDITIONS ARE EXPECTED AT KRDG AND KABE WEDNESDAY...AS THESE
LOCATION SEE THE CLEARING FIRST. FURTHER EAST...MVFR CEILINGS SHOULD
GIVE WAY TO VFR CEILINGS FROM WEST TO EAST BETWEEN 1300 AND 1600 UTC
(WITH KPHL GOING VFR BETWEEN 1500 AND 1600 UTC WEDNESDAY). NORTHERLY
WINDS WILL GUST TO 25 KNOTS AT TIMES IN THE LATE MORNING AND
AFTERNOON...WITH THE HIGHEST GUSTS AT KPHL AND KACY. ALL AREAS
SHOULD BE VFR BY 2100 UTC...BUT THE NORTHERLY WINDS COULD GUST INTO
WEDNESDAY EVENING.

OUTLOOK...
FOR WEDNESDAY NIGHT, THE TERMINALS COULD SEE SOME MVFR WITH THE
DEPARTING FRONT.

THURSDAY THOUGH SUNDAY GETS A BIT MORE COMPLICATED. LOOKS LIKE
THERE'S A PRETTY GOOD CHANCE OF SEEING LOW CLOUDS DURING THE LATE
NIGHT AND EARLY MORNING HOURS THANKS TO A PERSISTENT ONSHORE FLOW.

IFR/MVFR POSSIBLE EACH NIGHT WITH 3K-5K CIGS DURING THE DAY.

HOLDING OFF ON THE MENTION OF DRIZZLE AT THIS POINT.

&&

.MARINE...
SMALL CRAFT STILL AFFECT ACROSS OUR WATERS THROUGH THE SHORT TERM
PERIOD. ON THE BAY GUSTS WILL CONTINUE TO BE ELEVATED WHEREAS ON THE
OCEAN FRONT WE ARE MAINLY CONCERNED WITH THE SOUTHERLY SWELL
ALLOWING SEAS TO CLIMB UP TO 5 FEET. THE RAIN OVER OUR WATERS WILL
PERSIST THROUGH TOMORROW MID-DAY BEFORE A COLD FRONT MOVES THROUGH.
ONCE THE FRONT IS THROUGH A WAVE OF LOW PRESSURE WILL DEVELOP ALONG
IT OFF THE DELMARVA COAST. WINDS WILL TURN FROM THE NORTHWEST TO THE EAST
TOMORROW AND PICK UP IN INTENSITY AS THE PRESSURE GRADIENT BEGINS TO
TIGHTEN AS HIGH PRESSURE MOVES DOWN FROM CANADA.

OUTLOOK...

NJ/DE ATLC WATERS: SCA OR NEAR SCA CONDITIONS POSSIBLE THROUGH THE
WEEKEND, ESPECIALLY SOUTHERN WATERS, MAINLY DUE TO HAZARDOUS SEAS
FROM A PERSISTENT NE FLOW.

DEL BAY: MOSTLY SUB SCA THROUGH THE WEEKEND EXCEPT POSSIBLY IN A NE
FLOW G20-25KT WEDNESDAY NIGHT INTO THE FIRST HALF OF THURSDAY.

&&

.HYDROLOGY...
LIGHT RAIN FALLING MUCH OF THE DAY SO FAR. HEAVIER SHOWERS AND
POSSIBLE THUNDERSTORMS IN WESTERN PENNSYLVANIA STILL SLATED TO COME
THROUGH THIS EVENING, BUT SHOULD BE WEAKENING. GOING TO BE NEXT TO
IMPOSSIBLE TO GET ANY SURFACE BASED INSTABILITY GENERATED THE NEXT
SEVERAL HOURS. IT'S GOING TO BE ALOFT IF ANYTHING.

STILL, ISOLATED DOWNPOURS COULD CAUSE SOME MINOR POOR DRAINAGE
FLOODING, BUT NOTHING WIDESPREAD IS ANTICIPATED.

&&

.TIDES/COASTAL FLOODING...
TIDES CONTINUE TO RUN CLOSE TO 2 FEET ABOVE PREDICTED EARLY THIS
ACROSS THE EASTERN SHORE OF THE CHESAPEAKE BAY. WHILE THE SOUTHERLY
FLOW SHOULD START TO BACK OFF AHEAD OF THE COLD FRONT...IT LOOKS
LIKE THE PAST HIGH TIDE HAD A HARD TIME GETTING OUT...AND THE
INCOMING TIDE SHOULD COME IN ABOVE CBOFS NUMBERS. PROJECTING THE
CURRENT TIDE DEPARTURES INTO THE UPCOMING HIGH TIDE CYCLE WOULD
CERTAINLY PRODUCE MINOR TIDAL FLOODING.

IT IS LIKELY THAT THE DEPARTURE WILL DROP OFF AS WE APPROACH HIGH
TIDE. HOWEVER...HIGH TIDE IN CAMBRIDGE IS NOW ABOUT 5 HOURS
AWAY...AND IT IS UNLIKELY THAT THE DEPARTURES WILL DROP QUICKLY
ENOUGH TO PREVENT MINOR TIDAL FLOODING. WITH THIS IN MIND...A
COASTAL FLOOD ADVISORY HAS BEEN ISSUED.

WHILE THE DEPARTURE IS LARGER AT TOLCHESTER BEACH...IT IS
POSSIBLE...SINCE THE HIGH TIDE OCCURS 3 HOURS LATER...THAT THIS
LOCATION MAY NOT GET TO THE MINOR TIDAL FLOODING BENCHMARK.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK FOR NEW JERSEY SHOULD BE RIGHT ON THE BORDER OF
LOW AND MODERATE WEDNESDAY. WAVES OF 3 TO 5 FEET (MAINLY IN SOUTHEAST
SWELL) IN THE SURF ZONES WITH A 6 SECOND PERIOD SUGGESTS THE RISK
WOULD BE MODERATE...BUT WINDS FROM THE EAST AND NORTHEAST SUGGEST
THAT THE RISK MAY NOT BE THAT HIGH. AT THIS JUNCTURE...A MODERATE
RISK WILL BE FORECAST FOR WEDNESDAY FOR NEW JERSEY.

FOR DELAWARE...SURF ZONE WAVES SHOULD BE A BIT LOWER...AND THIS
SHOULD TRANSLATE INTO A LOW RISK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 5 AM EDT
     WEDNESDAY FOR MDZ012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 5 PM EDT WEDNESDAY FOR ANZ430-431-
     450-451.

&&

SYNOPSIS...KRUZDLO
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...KRUZDLO
AVIATION...HAYES/KRUZDLO
MARINE...HEAVENER/KRUZDLO
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...HAYES
RIP CURRENTS...HAYES
Hazardous weather outlook, Jun 12, 7:30 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT TUE JUN 12 2012

DEZ001-NJZ001-007>010-012-015-017>019-PAZ054-055-060>062-067>071-
132330-
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
730 PM EDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

ISOLATED MODERATE TO HEAVY SHOWERS WITH EMBEDDED THUNDERSTORMS MAY
PRODUCE POOR DRAINAGE FLOODING THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-NJZ013-016-020>023-027-132330-
KENT-INLAND SUSSEX-CECIL-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
730 PM EDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

SHOWERS WITH HEAVY RAIN MAY PRODUCE LOCALIZED FLOODING THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-015-019-020-132330-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
730 PM EDT TUE JUN 12 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-132330-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
730 PM EDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG THE NEW
JERSEY COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG THE NEW
JERSEY COAST ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-132330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
730 PM EDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 12, 7:10 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT TUE JUN 12 2012

DEZ001-MDZ008-NJZ016-130015-
CECIL MD-NEW CASTLE DE-SALEM NJ-
710 PM EDT TUE JUN 12 2012

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT NEW
CASTLE...CECIL AND SALEM COUNTIES...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 2 MILES SOUTH OF ELKTON...
MOVING EAST AT 25 MPH. THE SHOWERS WILL BE NEAR GLASGOW AROUND 715
PM...MOUNT PLEASANT...BROOKSIDE AROUND 720 PM...SAINT GEORGES...BEAR
AROUND 725 PM...SAINT GEORGES AROUND 730 PM...DELAWARE CITY...PORT
PENN...WILMINGTON MANOR AROUND 735 PM AND NEW CASTLE AROUND 740 PM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 3972 7555 3972 7552 3971 7551 3972 7550
      3974 7538 3946 7537 3947 7555 3950 7556
      3948 7558 3947 7559 3947 7591 3965 7591

FORECASTER: MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:17 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem106 min
Jun 12, 10:18 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren117 min
Jun 12, 10:29 PM EDTSpecial Weather StatementPHICape May, Cumberland61 min
Jun 12, 10:54 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean3 hr
Jun 12, 11:01 PM EDTAreal Flood WarningPHIAtlantic, Cumberland, Gloucester, Salem6 hr
Jun 12, 11:06 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex104 min
Jun 13, 12:13 AM EDTSpecial Weather StatementPHICape May, Cumberland62 min
Jun 13, 3:35 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean28 hr

Nearby

Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.